# SDR JJBA2020032003007

- Difficulty date: March 3, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N11181
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500904
- Aircraft time: 36,027 hours, 23,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OMEGA BEAM CORRODED ON FR23 AS MARKED. REPAIRED RH OMEGA BEAM CORRODED ON FR23 BY CUTTING OUT THE DAMAGE AND INSTALLING A DOUBLER. CORROSION FOUND TO BE LEVEL 2.
